Some algorithms for quartic smoothing splines

Jiří Kobza; Pavel Ženčák

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1997)

  • Volume: 36, Issue: 1, page 79-94
  • ISSN: 0231-9721

How to cite

top

Kobza, Jiří, and Ženčák, Pavel. "Some algorithms for quartic smoothing splines." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 36.1 (1997): 79-94. <http://eudml.org/doc/23653>.

@article{Kobza1997,
author = {Kobza, Jiří, Ženčák, Pavel},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {splines; quartic splines; smoothing mean values},
language = {eng},
number = {1},
pages = {79-94},
publisher = {Palacký University Olomouc},
title = {Some algorithms for quartic smoothing splines},
url = {http://eudml.org/doc/23653},
volume = {36},
year = {1997},
}

TY - JOUR
AU - Kobza, Jiří
AU - Ženčák, Pavel
TI - Some algorithms for quartic smoothing splines
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1997
PB - Palacký University Olomouc
VL - 36
IS - 1
SP - 79
EP - 94
LA - eng
KW - splines; quartic splines; smoothing mean values
UR - http://eudml.org/doc/23653
ER -

References

top
  1. De Boor C., A Practical Guide to Splines, Springer Verlag, New York, 1978. (1978) Zbl0406.41003MR0507062
  2. Fiedler M., Speciální matice a jejich použití v numerické matematice, SNTL, Praha, 1981. (1981) Zbl0531.65008
  3. Kobza J., Spline recurrences for quartic splines, Acta Univ. Palacki. Olomuc., Fac. rer. nat. 34, Math. (1995), 75-89. (1995) Zbl0854.41011MR1447257
  4. Kobza J., Quartic interpolatory splines, Studia Univ. "Babes-Bolyai", Math., Cluj-Napoca, 1996 (to appear). (1996) Zbl0962.41003MR1644442
  5. Kobza J., Quartic smoothing splines, Proceedings of the XIth Summer School Software and Algorithms of Numerical Mathematics, Železná Ruda, University of West Bohemia-Charles University-UCMF, 1996, 122-134. (1996) Zbl1049.41005
  6. Kobza J., Splajny, VUP, Olomouc, 1993 (Textbook in Czech). (1993) 
  7. Kobza J., Some algorithm for computing local parameters of quartic interpolatory splines, Acta Univ. Palacki. Olomuc., Fac. rer. nat. 33, Math. 114 (1994). (1994) Zbl0851.41009MR1385747
  8. Kučera R., Complete Quadratic Spline Histogram Smoothing, Folia Fac. Sci. Nat. Univ. Masaryk Brunensis, 1996 (to appear). (1996) 
  9. Spaeth H., Eindimensionale Spline-Interpolations-Algorithmen, R. Oldenbourgh Verlag, 1990, 391 pp. (1990) Zbl0701.41015MR1208909

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.